Nagoya Mathematical Journal

Modular forms and the automorphism group of Leech lattice

Masao Koike

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 112 (1988), 63-79.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118781117

Mathematical Reviews number (MathSciNet)
MR0974265

Zentralblatt MATH identifier
0663.10026

Subjects
Primary: 11F22: Relationship to Lie algebras and finite simple groups
Secondary: 20D08: Simple groups: sporadic groups

Citation

Koike, Masao. Modular forms and the automorphism group of Leech lattice. Nagoya Math. J. 112 (1988), 63--79. https://projecteuclid.org/euclid.nmj/1118781117


Export citation

References

  • [1] J. H. Conway and S. P. Norton, Monstrous moonshine, Bull. London Math. Soc, 11 (1979), 308-339.
  • [2] M. Koike, On Mckay's conjecture, Nagoya Math. J., 95 (1984), 85-89.
  • [3] M. Koike, Mathieu group M24 and modular forms, Nagoya Math. J., 99 (1985), 147-157.
  • [4] M. Koike, Moonshines of PSL2(F) and the automorphism group of Leech lattice, Japan. J. Math., 12 (1986), 283-323.
  • [5] T. Kondo, The automorphism group of Leech lattice and elliptic modular functions, J. Math. Soc. Japan, 37 (1985), 337-362.
  • [6] T. Kondo and T. Tasaka, The theta functions of sublattices of the Leech lattice, Nagoya Math. J., 101 (1986), 151-179.
  • [7] T. Kondo and T. Tasaka, The theta functions of sublattices of the Leech lattice II, to appear in J. Fac. Sci. Univ. Tokyo.
  • [8] M. Lang, On a question raised by Conway and Norton, preprint. Department of Mathematics Faculty of Science Nagoya University Chikusa-ku, Nagoya, 4-64- Japan